# SDR RAIA970312

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2C226
- Condition: Failed
- Location: Lt Bleed Duct
- Part time: 3,956 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7650 - LEFT DUCT FAIL LIGHT ILLUMINATED.  MAINTENANCE REPLACED LEFT DUCT BLEED AIR SEALS.  (X)
